# SDR UIEA2017021300176

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,306 hours, 17,439 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THROUGH REST OF FLIGHT, RECEIVED A HI FLOW INHIBIT STATUS MESSAGE.  ACCOMPLISHED VENTILATION SYSTEM ADJUSTMENT TEST IAW AMM 21-26-00, NO FAULTS , INDICATIONS ARE NORMAL.
